Fractional parts and their relations to the values of the Riemann zeta function

Ibrahim Alabdulmohsin

Research output: Contribution to journalArticlepeer-review

Abstract

A well-known result, due to Dirichlet and later generalized by de la Vallée–Poussin, expresses a relationship between the sum of fractional parts and the Euler–Mascheroni constant. In this paper, we prove an asymptotic relationship between the summation of the products of fractional parts with powers of integers on the one hand, and the values of the Riemann zeta function, on the other hand. Dirichlet’s classical result falls as a particular case of this more general theorem.
Original languageEnglish (US)
Pages (from-to)1-8
Number of pages8
JournalArabian Journal of Mathematics
Volume7
Issue number1
DOIs
StatePublished - Sep 6 2017

Fingerprint Dive into the research topics of 'Fractional parts and their relations to the values of the Riemann zeta function'. Together they form a unique fingerprint.

Cite this